User menu

A Chebyshev Collocation Algorithm for the Solution of Advection-diffusion Equations

Bibliographic reference Pinelli, A. ; Benocci, C. ; Deville, M.. A Chebyshev Collocation Algorithm for the Solution of Advection-diffusion Equations.2nd International Conference on Spectral and High Order Methods (ICOSAHOM 92) (MONTPELLIER(France), Jun 22-26, 1992). In: Computer Methods in Applied Mechanics and Engineering, Vol. 116, no. 1-4, p. 201-210 (1994)
Permanent URL http://hdl.handle.net/2078.1/63268